Home
For authors
Submission status

Archive
Archive (English)
Current
      Volume 109
      Volume 108
      Volume 107
      Volume 106
      Volume 105
      Volume 104
      Volume 103
      Volume 102
      Volume 101
      Volume 100
      Volume 99
      Volume 98
      Volume 97
      Volume 96
      Volume 95
      Volume 94
      Volume 93
Search
VOLUME 94 | ISSUE 12 | PAGE 913
Limiting energy density and a regular accelerating Universe in Riemann-Cartan spacetime
A. V. Minkevich
Department of Theoretical Physics and Astrophysics, Belarussian State University, 220030 Minsk, Belarus
Department of Physics and Computer Methods, Warmia and Mazury University in Olsztyn, 10-561 Olsztyn, Poland

Abstract
Isotropic cosmology built in the Riemann-Cartan spacetime by using sufficiently general expression of gravitational Lagrangian is investigated. It is shown that cosmological equations obtained by certain restrictions on indefinite parameters of gravitational Lagrangian lead to limiting energy density at the beginning of cosmological expansion and all cosmological models filled with usual gravitating matter satisfying standard energy conditions are regular with respect to energy density, spacetime metrics with its time derivative and torsion functions. At asymptotics cosmological solutions of spatially flat models coincide with that of standard Λ CDM-model for accelerating Universe.


Download PS file (GZipped, 65.8K)  |  Download PDF file (182.4K)


Список работ, цитирующих данную статью, см. здесь.

List of articles citing this article can be found here.